# SDR NACA20060047

- Difficulty date: August 23, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 37,741 hours
- Engine: Pwa R2800CB3
- Engine time: 523 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R2800CB3
- Part serial: 31026
- Condition: Failed
- Location: Nr 3
- Part time: 523 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUTDOWN DUE TO RAPID OIL LOSS DURING CLIMB.  REPLACED ENGINE DUE TO INTERNAL FAILURE, REF: NAC DC-6MM SEC. V. PG. 1-9.
